# SDR USAA960654

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Beam
- Condition: Cracked
- Location: Bs 597
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK STATION 597 STUB BEAM WEB RBL 60 TO RBL 62, WL 207.5.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2.  (M)
